Psycho-Babble Medication Thread 64473

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

klonapin question also...URGENT!!!please help...

Posted by jodsteroo on May 28, 2001, at 2:18:41

i have been off of klonapin for about 25 days now and i still feel very tence and confused. i tapered off it slowley under my docs supervision over the course of about a month....i have read horror stories about klonapin withdrawl and that it can last months to years....i am having a real hard time right now with depression and since stopping klonapin things have gotten really bad...i cant think strait...mind is racing...mood swings suicidal...totally non functional...my whole body feels so tence i cant move....i am fed up with this feeling and cant tell if im going nuts or psychotic or if its still the klonapin withdrawls...has anyone had similar probs like this? and if so what would you reccomend i take for it? also...how long did it last? i feel soooo horrible and dont know how much more i can take...and i dont wanna start back on it....any suggestions? thanks!

 

Re: klonapin question also...URGENT!!!please help... jodsteroo

Posted by kid47 on May 28, 2001, at 22:26:58

In reply to klonapin question also...URGENT!!!please help..., posted by jodsteroo on May 28, 2001, at 2:18:41

Hi. Sorry you're having such difficulty. Why were you RX'd Klonopin. How much/how long were you taking? Why are you stopping? Are you taking any other meds? Sorry for all the questions. If you'd give out a little more info about your situation I'm sure somebody will have some helpful comments for you. Hang on. This too shall pass.

Kid


> i have been off of klonapin for about 25 days now and i still feel very tence and confused. i tapered off it slowley under my docs supervision over the course of about a month....i have read horror stories about klonapin withdrawl and that it can last months to years....i am having a real hard time right now with depression and since stopping klonapin things have gotten really bad...i cant think strait...mind is racing...mood swings suicidal...totally non functional...my whole body feels so tence i cant move....i am fed up with this feeling and cant tell if im going nuts or psychotic or if its still the klonapin withdrawls...has anyone had similar probs like this? and if so what would you reccomend i take for it? also...how long did it last? i feel soooo horrible and dont know how much more i can take...and i dont wanna start back on it....any suggestions? thanks!

 

kID...

Posted by jodsteroo on May 29, 2001, at 1:13:02

In reply to Re: klonapin question also...URGENT!!!please help... jodsteroo, posted by kid47 on May 28, 2001, at 22:26:58

I was put on klonopin for anxiety and panic attacks.I had been taking 1mg roughly every night , give or take a couple of days, for about 3 to 4 years. I also have depression and my doctor has entered me into a research study for a new depression med. anyway i had to taper off the klonopin and stopped it about a month ago. that whole time i was going nuts...suicidal...mood swings...cant think or remember anything...extreem muscle tension...and tons of other stuff...anyway...i start the study soon and am going crazy because i hate this feeling...i am in pain 24/7.. its like a constant panic attack that never peaks and subsides... my brain feels like its gonna pop a blood vessle or something....when does this end??or is there something you know of that i can take for it? is this even klonopin withdrawl or is it my original anxiety back or maybe im bipolar or something.....? thanks for your reply and concern!

 

Re: Klonopin-jodsteroo

Posted by kid47 on May 29, 2001, at 15:15:17

In reply to kID..., posted by jodsteroo on May 29, 2001, at 1:13:02

Hi. I am not an expert on meds but there are some who frequent this board. Cam, Sunnely, SLS & others.
I'm still not sure why you stopped the Klonopin if it was working for you. 1mg./day is a fairly low dose. If you quit in order to take part in a drug study I'd say forget that for right now & get on a med that will ease your suffering!! It sounds to me like you might want to talk with your/a good pdoc & find a med or combo that is a little broader in its scope of effect. You might want to consider an AD w/a mood stabilizer & possibly something for anxiety at least initially. You sound like you are as miserable as a body can be so I would call your doc immediately & tell him you need something NOW!! If your doc's no help you might go to the ER & tell them of your dire circumstance. As I said , I'm no expert but this sounds to me like more than benzo withdrawal. There is definitlly no reason you should have to put up with feeling this bad. Do take care of yourself & good luck.

Kid

> I was put on klonopin for anxiety and panic attacks.I had been taking 1mg roughly every night , give or take a couple of days, for about 3 to 4 years. I also have depression and my doctor has entered me into a research study for a new depression med. anyway i had to taper off the klonopin and stopped it about a month ago. that whole time i was going nuts...suicidal...mood swings...cant think or remember anything...extreem muscle tension...and tons of other stuff...anyway...i start the study soon and am going crazy because i hate this feeling...i am in pain 24/7.. its like a constant panic attack that never peaks and subsides... my brain feels like its gonna pop a blood vessle or something....when does this end??or is there something you know of that i can take for it? is this even klonopin withdrawl or is it my original anxiety back or maybe im bipolar or something.....? thanks for your reply and concern!

 

Re: thanks...

Posted by jodsteroo on May 29, 2001, at 15:49:05

In reply to Re: Klonopin-jodsteroo, posted by kid47 on May 29, 2001, at 15:15:17

thanks for your help...i actually talked to my doc and he said that clearly the benzo would be out of my system by now after a month and withdrawl symptomes are unlikely....so he thinks something else is going on too...hes kinda stumped on what to do....maybe e.c.t. again or possibly go ahead with the study since the med is helpful for both depression and anxiety...well see what happends.....


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.